See Alike in...

Alike App

Browser

Alli_Apple

738d

A little freaked out by how quickly and intensely I’ve had venous/circulation issues arise recently? I have been experiencing all sorts of chronic symptoms that fall under a typical EDS umbrella since I had covid in January, but then two weeks ago I looked down as I was taking a shower and discovered that the color of my legs was split directly in half w/ the outer halves being very mottled and bluish and the inner looking normal. Since then, it’s advanced so much. I can’t hold up my phone for more than a few minutes until my hands go completely cold. It’s like the coldness and pins-and-needles is just their constant state now. 24/7 it’s happening at least somewhere. I haven’t been diagnosed yet but from research it seems like POTS to me? Anyways - really alarmed and confused by how randomly it was brought on and how quickly it progressed to being a constant… This isn’t a question oops, just looking for support or similar experiences or info I guess?

    • cmkk1997

      738d

      Sounds like POTS to me. I have the same symptoms. Get referred to a heart doctor, he'll diagnose and start you on some medication. Mine has really improved my quality of life and I'm able to stand longer and actually work out without fainting. Good luck to you 💕

      • Alli_Apple

        738d

        @cmkk1997 Thank you! This was affirming and validating to hear. 🥲 Definitely going to start looking into doctors asap. ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion